# SDR YENA20120928617

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 5,902 hours, 3,530 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70340571902
- Part serial: 10073275
- Condition: Failed
- Location: Nr 3
- Part time: 5,902 hours, 3,530 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8064 AUS-BOS, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO CLT DUE TO AVNX MAU 3A AND 3B FAIL IN CRUISE.  CB'S POPPED AND QRH PROCEDURES APPLIED.  REMOVED AND REPLACED NIC PROC MODULE 5 (MAU 3 NIC 1) AS PER FIM 31-42-00-810-812A.  PERFORMED 10 MINUTE IDLE RUN NO FAULTS NOTED.M
